• Hello, please REGISTER and become a member of our community! You will then be able to start threads, post comments and send messages to other members. Thanks!

Aromasin and or Nolvadex causing cough?

Abstract667

Registered Member
Joined
May 8, 2015
Messages
18
Reaction score
0
Points
1
Location
Kentucky
Get Shredded!
anyone heard of this? if not ill look into it more but right now im taking 25mg Aromasin ED and 20mg Nolva ED to get rid of puffiness around nipples.
my cycle was 500mg test E 10 weeks. its going on week 13 and im about to start Clomid and nolva but im having this dry cough that i cant explain. the only thing i did was up the aromasin from 12.5 to 25 and its not a constant cough but every once and a while i feel like im trying to cough something up thats not there. is this a known side effect? its enough to make you paranoid lol
 

PTPT

Registered Member
Joined
Feb 18, 2015
Messages
141
Reaction score
2
Points
18
I have used both many times and never had or heard of that.
As for gyno, raloxifene works best. If you can't get it just run 20mgs of Nolva ed till it's gone which may be 3 months. I don't see a need for Aromasin if your off cycle
 

heckler7

IM>ASF
Registered Member
Joined
Jun 19, 2012
Messages
16,559
Reaction score
7,241
Points
113
Ive run both and never had this problem, maybe you are getting sick
 

Sierra2500hd

Registered Member
Joined
Nov 26, 2014
Messages
1,355
Reaction score
110
Points
63
Location
Indiana
Interesting you mention this I just started Aromasin recently and all of a sudden have a subtle cough....


Sent from my iPhone using Tapatalk
 

ClintEastwood

Registered Member
Joined
Nov 30, 2013
Messages
3,041
Reaction score
622
Points
113
I've never heard of any AI causing the type of side effect. What brand is it?


You're not pinning tren are you?
 

Sierra2500hd

Registered Member
Joined
Nov 26, 2014
Messages
1,355
Reaction score
110
Points
63
Location
Indiana
I am but I think it's seasonal allergies coming on to me....


Sent from my iPhone using Tapatalk
 

Abstract667

Registered Member
Joined
May 8, 2015
Messages
18
Reaction score
0
Points
1
Location
Kentucky
is the name drop on the brand against forum rules? but yeah i think it might be allergies or something just bad timing had to ask all my buddies here (you guys) lol. For the first few days it was making me worry because it was like 3x an hour coughing like i needed to clear non existent chest congestion up. but its tapered down, same type of coughing just a couple times a day. Also no tren just test E cycle. it says its a side effect when i googled it but everyone on here has most likely taken aromasin at least once and this seems to be the first thread on this topic i could find, so if it is a side it seems to be rare

Sent from my SM-N910P using Tapatalk
 

Smokey3

Piece of Shit
Registered Member
Joined
Feb 1, 2014
Messages
4,173
Reaction score
438
Points
83
Location
Brooklyn
Injecting into a blood vessel causing me to cough
 
Top